# SDR CA000209009

- Difficulty date: January 28, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Lkheed 1329
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: JW2901R
- Condition: Cracked
- Location: Fuselage
- Part time: 8,964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PART CRACKED BEYOND LIMITS.
